# SDR HALA2022041400092

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,256 hours, 7,470 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Inlet Guide Vane
- Condition: Leaking
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING RON FOUND APU IGVA LEAKING //  RPLCD APU IGVA PER A330 AMM 49-23-51 LEAK CHECK GOOD. OPS CHECK NORMAL. ACTUATOR, IGV,  OFF 33-4954-9-0001 S/N 01036 ON 33-4954-9-0001 S/N 01774
